# SDR VNAA202501210026

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021081013S01
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.     CORRECTIVE ACTION: SUMMARY: HINGE FITTING NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WAS REPLACED PER RIL #2103 REV. B AND CRJ-900 SRM 51-42-21-001-001-A01 AND HINGE FITTING NO. 2 WAS REPIARED PER RIL #1213 REV. NC.
